Tokyo Journal of Mathematics

Perturbation Theory for Cosine Families on Banach Spaces

Isao MIYADERA and Makoto SHIMIZU

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 01, Number 2 (1978), 333-343.

Dates
First available in Project Euclid: 2 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270216503

Digital Object Identifier
doi:10.3836/tjm/1270216503

Mathematical Reviews number (MathSciNet)
MR519201

Zentralblatt MATH identifier
0399.34051

Citation

SHIMIZU, Makoto; MIYADERA, Isao. Perturbation Theory for Cosine Families on Banach Spaces. Tokyo J. Math. 01 (1978), no. 2, 333--343. doi:10.3836/tjm/1270216503. https://projecteuclid.org/euclid.tjm/1270216503


Export citation